MAUDE Adverse Event Report: ALCON GRIESHABER AG GRIESHABER MAXGRIP REVOLUTION DSP FORCEPS; FORCEPS, OPHTHALMIC

ALCON GRIESHABER AG GRIESHABER MAXGRIP REVOLUTION DSP FORCEPS; FORCEPS, OPHTHALMIC
Catalog Number 711.13
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported that during surgery, the entire tip of an ophthalmic forceps fell off.Procedure details and patient impact have not been provided.Additional information has been requested, none has been received till date.
 
Additional Manufacturer Narrative
Additional information is provided in sections: h.6 & h.11 a review of the device history record (dhr) traceable to the reported lot number indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.A review of the database for the non-conformance events and the complaints showed that the given lot number was not concerned by any deviation and that there are no additional complaints associated it.The concerned sample was not received at the investigation site for evaluation.Therefore, no further assessment is possible and the investigation is concluded without identifying the root cause.The associated product was not received at the investigation site.Therefore, the root cause for the customer complaint issue cannot be determined conclusively.The exact root cause for the customer's reported event is unknown, therefore, specific action cannot be taken.Complaints are reviewed and monitored at regular intervals for adverse trends.No adverse trends have been observed associated with the reported product and event.No action has been identified for this reported event.The manufacturer internal reference number is: (b)(4).

Brand Name
GRIESHABER MAXGRIP REVOLUTION DSP FORCEPS
Common Device Name
FORCEPS, OPHTHALMIC
Manufacturer (Section D)
ALCON GRIESHABER AG
winkelriedstrasse 52
schaffhausen 8203
SZ  8203
Manufacturer (Section G)
ALCON GRIESHABER AG
winkelriedstrasse 52
schaffhausen 8203
SZ   8203
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21167282
Report Number3003398873-2025-00008
Device Sequence Number4335855
Product Code HNR
UDI-Device Identifier07612717071292
UDI-Public(01)07612717071292(17)270731(11)240809(10)170MNY
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number711.13
Device Lot Number170MNY
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date04/09/2025
Date Device Manufactured08/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown